| Catalog Number |
MC1610 |
| Medical Device Problem Code |
Self-Activation or Keying (1557)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent ultrasound guided liver biopsy procedure through normal tissue density using maxcore device.Prior to the procedure the device allegedly automatic ejection.No coaxial needle was used.The procedure was completed using another device.There was no reported patient contact.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided and reviewed.In that photo, technician is pressing both top and bottom slide of the 16g maxcore device and the device was noted to be in fully primed position.Some surgical cloth, surgical tray, syringe etc., was noted on the steel table with sterile cloth on it.Therefore, based on the photo review the investigation is kept as inconclusive for the reported self-activation or keying issue as no objective evidence was shown in the provided photo to support the reported event.A definitive root cause for the alleged self-activation or keying could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent ultrasound guided liver biopsy procedure through normal tissue density using maxcore device.Prior to the procedure, the device allegedly ejected automatically.No coaxial needle was used.The procedure was completed using another device.There was no patient contact.